# SDR SWAA2021081206072

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 11,921 hours, 26,579 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: 1168175
- Part serial: 859320000001MDS
- Condition: Clogged
- Location: Aft Galley Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELEC SMELL AFT GALLEY / ACCOMPLISH CABIN CONDITION INSPECTION IAW MM 05-51-56 REF L/P 1788041 FOR DISCREPENCY FOUND. AIRCRAFT SECURE TO CONTINUE IN SERVICE. REF L/P 1788039 FOUND AFT GALLEY DOOR HEATER ASSY CLOGGED AND AIR FLOW RESTRICTED.. ( DOOR AREA HEATER SYSTEM-AFT ENTRY DOOR ) R&R'D AFT DOOR HEATER PER AMM 21-45-01 OPS CHECK GOOD. CLEARING # 92755 TAG 544331 POS AFT PN OFF/ON 116817-5 SN OFF 859320000001MDS SN ON 8593200000032JO ISSUE # 3432737
